Generalized Montesinos knots, tunnels and N-torsion.
Mathematische Annalen, Tome 295 (1993) no. 1, pp. 167-190
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
torsion invariant, rank of the fundamental group, tunnel number, bridge number, Heegaard genus, non-isotopic tunnel systems, non-isotopic Heegaard splittings
@article{MAN_1993__295_1_165037,
author = {Yoav Moriah and Martin Lustig},
title = {Generalized {Montesinos} knots, tunnels and {N-torsion.}},
journal = {Mathematische Annalen},
pages = {167--190},
year = {1993},
volume = {295},
number = {1},
zbl = {0795.57006},
url = {http://geodesic.mathdoc.fr/item/MAN_1993__295_1_165037/}
}
Yoav Moriah; Martin Lustig. Generalized Montesinos knots, tunnels and N-torsion.. Mathematische Annalen, Tome 295 (1993) no. 1, pp. 167-190. http://geodesic.mathdoc.fr/item/MAN_1993__295_1_165037/